English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Theory for serial correlations of interevent intervals

MPS-Authors
/persons/resource/persons184936

Schwalger,  T.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184715

Lindner,  B.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schwalger, T., & Lindner, B. (2010). Theory for serial correlations of interevent intervals. European Physical Journal-Special Topics, 187(1), 211-221.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-8E7A-4
Abstract
There is no abstract available